Differential and Integral Equations

Positive homoclinic solutions to some Schrödinger type equations

Andrea Gavioli and Luís Sanchez

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By means of variational methods we prove the existence of a positive, homoclinic solution to an equation of the kind $u''=au-bu^p$, where $p>1$, and both coefficients $a(x)$, $b(x)$ are positive and asymptotically constant. Our main result requires a control from above on the ratios $M/\alpha$ and $\beta/\nu$, where $M=\sup a$, $\alpha=a(\infty)$, $\nu=\inf b$, $\beta=b(\infty)$.

Article information

Source
Differential Integral Equations Volume 29, Number 7/8 (2016), 665-682.

Dates
First available in Project Euclid: 3 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.die/1462298680

Mathematical Reviews number (MathSciNet)
MR3498872

Subjects
Primary: 34B18: Positive solutions of nonlinear boundary value problems 34C37: Homoclinic and heteroclinic solutions

Citation

Gavioli, Andrea; Sanchez, Luís. Positive homoclinic solutions to some Schrödinger type equations. Differential Integral Equations 29 (2016), no. 7/8, 665--682. https://projecteuclid.org/euclid.die/1462298680.


Export citation